On the distribution of a sequence in a compact group
Compositio Mathematica, Tome 16 (1964) , pp. 138-157.
@article{CM_1964__16__138_0,
     author = {Kemperman, J. H. B.},
     title = {On the distribution of a sequence in a compact group},
     journal = {Compositio Mathematica},
     pages = {138--157},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0131.27004},
     mrnumber = {173282},
     language = {en},
     url = {www.numdam.org/item/CM_1964__16__138_0/}
}
Kemperman, J. H. B. On the distribution of a sequence in a compact group. Compositio Mathematica, Tome 16 (1964) , pp. 138-157. http://www.numdam.org/item/CM_1964__16__138_0/

Bourbaki, N. [1] Éléments de Mathématique, Livre VI, Intégration, Hermann et Cie, Act. Sc. et Ind. no. 1175, Paris, 1952. | Zbl 0049.31703

Cassels, J.W.S. [2] An Introduction to Diophantine Approximation, Cambridge University Press, Cambridge Tracts no. 345, Cambridge, 1957. | MR 87708 | Zbl 0077.04801

Cigler, J. [8] Folgen normierter Maße auf kompakten Gruppen, Z. Wahrscheinlichkeitstheorie vol. 1 (1962) pp. 3-13. | MR 149526 | Zbl 0109.10702

Cigler, J. [4] Über eine Verallgemeinerung des Hauptsatzes der Theorie der Gleichverteilung, J. für d. reine angew. Math. vol. 210 (1962) pp. 141-147. | MR 140859 | Zbl 0117.28402

Cigler J. und Helmberg, G. [5] Neuere Entwicklungen der Theorie der Gleichverteilung, Jahresber. Deutsch. Math. Ver. vol. 64 (1961) pp. 1-50. | MR 125102 | Zbl 0109.03404

Corput, J. G. Van Der [6] Diophantische Ungleichungen I, Zur Gleichverteilung Modulo Eins, Acta Math. vol. 56 (1931) pp. 373-456. | JFM 57.0230.05 | Zbl 0001.20102

Hlawka, E. [7] Zur formalen Theorie der Gleichverteilung in kompakten Gruppen, Rend. Circ. Mat. Palermo Ser. II vol. 4 (1955) pp. 1-15. | MR 74489 | Zbl 0065.26402

Hlawka, E. [8] Folgen auf kompakten Räumen, Abh. math. Sem. Univ. Hamburg vol. 20 (1956) pp. 223-241. | MR 81368 | Zbl 0072.05701

Hlawka, E. [9] Über C-Gleichverteilung, Ann. Mat. pura appl. Ser. IV vol. 49 (1960) pp. 311-326. | MR 117214 | Zbl 0091.04703

Kemperman, J.H.B. [10] Generalized distributions modulo 1, Int. Congress of Math., Abstracts p. 36, Stockholm, 1962.

Kemperman, J.H.B. [11] Probability methods in the theory of distributions modulo 1, this Vol., p. 106. | Numdam | Zbl 0201.37701

Korobov, N.M. and Postnikov, A.G. [12] Some general theorems on the uniform distribution of fractional parts, Dokl. Akad. Nauk SSSR vol. 84 (1952) pp. 217 - 220. | MR 49246 | Zbl 0046.27802

Kuipers, L. [13] De asymptotische verdeling modulo 1 van de waarden van meetbare functies, Thesis, Amsterdam, 1947. | MR 27013

Tsuji, M. [14] On the uniform distribution of numbers mod. 1, J. Math. Soc. Japan vol. 4 (1952) pp. 313-322. | MR 59322 | Zbl 0048.03302